# SDR NSVA20120420519

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 3,568 hours, 3,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO MX (NR 2 HYD LEAK).  MAINTENANCE SERVICE NR 1 HYD SYSTEM OPS CHECK GOOD.
